# SDR N6WA2017082001

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 323,173 hours, 22,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT FLOOR STRIP RT SIDE ROWS 21 THROUGH 23 IS DAMAGED. REMOVED & REPLACED EMERGENCY PHOTO LUMINESCENT FLOOR STRIP AT RT SIDE ROWS 21 THROUGH 23 OPS CHECK GOOD IAW AMM 33-51-01.
